Resultados globales: 4 registros encontrados en 0.01 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
17 p, 370.6 KB BMO spaces for nondoubling metric measure spaces / Kosz, Dariusz (Wroclaw University of Science and Technology (Polònia). Faculty of Pure and Applied Mathematics)
In this article we study the family of BMOp spaces, p ≥ 1, in the general context of metric measure spaces. We give a characterization theorem that allows to describe all possible relations between these spaces considered as sets of functions. [...]
2020 - 10.5565/publicacionsmatematiques.v64i1.362889
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 103-119  
2.
18 p, 358.0 KB On relations between weak and strong type inequalities for maximal operators on non-doubling metric measure spaces / Kosz, Dariusz (Wroclaw University of Science and Technology (Polònia). Faculty of Pure and Applied Mathematics)
In this article we characterize all possible cases that may occur in the relations between the sets of p for which weak type (p, p) and strong type (p, p) inequalities for the Hardy-Littlewood maximal operators, both centered and non-centered, hold in the context of general metric measure spaces.
2018 - 10.5565/PUBLMAT6211802
Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 37-54 (Articles)  
3.
20 p, 219.6 KB A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa / Hytönen, Tuomas (University of Helsinki. Department of Mathematics and Statistics)
A new class of metric measure spaces is introduced and studied. This class generalises the well-established doubling metric measure spaces as well as the spaces (Rn, μ) with μ(B(α, r)) ≤ Crd, in which non-doubling harmonic analysis has recently been developed. [...]
2010 - 10.5565/PUBLMAT_54210_10
Publicacions matemàtiques, Vol. 54, Núm. 2 (2010) , p. 485-504  
4.
34 p, 225.9 KB Multilinear commutators for fractional integrals in non-homogeneous spaces / Guoen, Hu ; Yan, Meng ; Dachung, Yang
Under the assumption that µ is a non-doubling measure on Rd, the authors obtain the (Lp, Lq)-boundedness and the weak type endpoint estimate for the multilinear commutators generated by fractional integrals with RBMO(µ) functions of Tolsa or with Oscexp Lr (µ) functions for r ≥ 1, where Oscexp Lr (µ) is a space of Orlicz type satisfying that Oscexp Lr (µ) = RBMO(µ) if r = 1 and Oscexp Lr (µ) ⊂ RBMO(µ) if r >.
2004 - 10.5565/PUBLMAT_48204_03
Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 335-367  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.